# SDR MASA200501069

- Difficulty date: December 22, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 6,853 hours, 5,006 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6094 COS - RT FWD EMER DOOR CAUTION MESSAGE.  INDICATION SYSTEM ON MEL.  MAINTENANCE COULD NOT DUPLICATE.
